# SDR DALA2019121907424

- Difficulty date: December 4, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1219, BETWEEN S-39R AND S-39L. REF CPCP TASK NO: 53-558-00 AFT CARGO COMPARTMENT FRAME AT STA1219 BETWEEN S-39R AND S-39L. 01 EA NEW SHEAR TIE P/N:140T2102-1080 MADE WITH RAW MATERIAL: 7075-0-0.056" CLAD SHEET AS PER BOEING DRAWING:140T2102 AUTHORIZATED BY TOPP 30--10-50. 31 JAN 19. THE CORRODED SHEAR TIE REPLACED AS PER B767-400 SRM 51-40-02. RELEASE 58.00 09/05/ 19. (1409248)
